# SDR SWAA2020081000921

- Difficulty date: July 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146A1702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT ACB BS727C RBL15 WL154. / REMOVED AND REPLACED STR CLIP STA 727C RBL15 PER SRM 51-40-02; SRM 51-40-05 AND DWG 146A1702 91195U 7-18-20 (NO SRM CORROSION ALLOWABLE LIMITS)
